Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Topamax Side Affects!

Posted by California_Princess on October 13, 2003, at 9:58:13

In reply to Re: Don't Cut Your Pills in half children...... Ľ Larry Hoover, posted by SLS on October 10, 2003, at 19:56:22

I was also splitting my pills in half because I didnít' want to start out taking 25 mgs and then when I increased the dosage I didn't want to go up too quickly.

Has anyone else had SORE LUNGS while taking this med? I went off the Topamax Friday because I couldnít sleep and my lungs hurt so badly. Unfortunately I crashed BIG TIME Sat and Sun in a deep depression, but my lungs are slowly getting better and after taking a Valerian Root, I slept for almost 8 hrs for the first time in weeks since starting on Topamax.

Iím VERY upset because I really thought this was going to be the right drug for me. However after losing my car in a parking structure and getting lost of the freeway and having to call my husband to come and get me because I didnít know where I was, (and that was only on 75mgs) and the SORE LUNGS, and insomnia I really had to get off of Topamax.

Iíve got to call my pdoc today and wonder what he will say! :O( I will not take any drugs that will cause me to gain weight so that narrows the field down. Iím very sad that the Topamax didnít work! :O(

Melissa


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:California_Princess thread:50878
URL: http://www.dr-bob.org/babble/20031010/msgs/268924.html